MAUDE Adverse Event Report: SynCardia Systems, LLC 70cc SynCardia Total Artificial Heart; Biventricular Replacement Device

SynCardia Systems, LLC 70cc SynCardia Total Artificial Heart; Biventricular Replacement Device
Catalog Number P/N 500101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/06/2025
Type of Reportable Event Death
Event or Problem Description
Per distributor, patient died due to intracranial hemorrhage.The device was stated to not have contributed or caused the patient death.
 
Additional Manufacturer Narrative
Per hospital staff, patient death was determined to be unrelated to the device.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.

Brand Name
70cc SynCardia Total Artificial Heart
Common Device Name
Biventricular Replacement Device
Manufacturer (Section D)
SynCardia Systems, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SynCardia Systems, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
michael larsen
1992 e silverlake rd
tucson, AZ 85713
+1(520)545-1234
MDR Report Key50326814
Report Number3003761017-2025-00144
Device Sequence Number15881619
Product Code LOZ
UDI-Device Identifier00858000003008
UDI-Public(01)00858000003008
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberP/N 500101
Device Lot Number128647
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age44 YR
Patient SexMale